I already get headaches frequently without medication and just got off of Paxil because I wanted to scratch my skin off. I already have insomnia And I get nauseous easily. Can anyone tell me if I should take it in the AM or the PM?
This only my opinion, but I would take it in the morning as it can be activating in many people. Theoretically, it should help nausea because it blocks your serotonin type 3 receptors in your gi tract. However, it has several modes of action and nausea is a somewhat common side effect, at lest at first.
So sorry about your problems, at such an early age.
The best advice I can give you is to contact your doctor and have him
answer your questions.
God bless and Good luck.
This is one of those to try and see what works best for you. I take it at bedtime but other take it differently. Try to stay at the same general time each day. There is nothing in the literature specifying a time of day.
I find the best time to take it is either late afternoon or dinner time. It starts to take effect and then you sleep really well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anyone been on Brintellix? My husband has serious depression and has been on several antidepressant?
Updated 8 Oct 2014 • 4 answers
Updated 26 Oct 2016 • 4 answers
Updated 21 Mar 2015 • 1 answer
Updated 8 Sep 2015 • 1 answer
Updated 9 Nov 2015 • 5 answers